# SDR GLBA2014101400454

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,025 hours, 47,883 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Component: Door, Beech
- Component part number: 12943004522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE EMERGENCY EXIT DOOR 6C RT AFT INSIDE SKIN 0.875 INCHES IN LENGTH.   REPAIRED IAW EO 14-1900-52-005.   MAJOR REPAIR.
